T Nation

Roids and Pepees

Im sure this has been asked before, but does your penis really get smaller when you start on roids?

You are a dumbass. Period.

I think what rainjack is trying to say is that you’re completely wrong, and he suggests that you do a little reading before believing what other teenagers tell you.

You must have a very small penis to be sweating it. Mine shrunk about 1 inch on my first cycle so im only gonna do three more cycles and ill still have 3 inches left. That should put us about even right

[quote]juicn4eva wrote:
You must have a very small penis to be sweating it. Mine shrunk about 1 inch on my first cycle so im only gonna do three more cycles and ill still have 3 inches left. That should put us about even right[/quote]

I hate math word problems.

What it is, is that you get so freakin’ huge on steroids, that your penis only appears smaller. So those with small penises are discouraged from using steroids. It’s only for the big boys.

If you’re still calling it your “pepee”, worrying about steroids is the least of your problems.

I thought the thread title was a typo for “peeps,” the sweet candy things.

I heard if you use penis enlargers that it corrects this problem.

[quote]5.0 wrote:
What it is, is that you get so freakin’ huge on steroids, that your penis only appears smaller. So those with small penises are discouraged from using steroids. It’s only for the big boys.[/quote]

That was an awesome post!

[quote]Schwarzenegger wrote:
I thought the thread title was a typo for “peeps,” the sweet candy things.[/quote]

I love peeps. :slight_smile: